Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 204, NWS Albuquerque, NM

June 25, 2017Bernalillo County, Valencia County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 4:03 PM MDT for Bernalillo County, Valencia County, New Mexico. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2017, 4:03 PM MDT (22:03 UTC)
Expired
Jun 25, 2017, 4:30 PM MDT
In force
27 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bernalillo County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 29 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS55 KABQ 252203
SVRABQ
NMC001-061-252230-
/O.NEW.KABQ.SV.W.0204.170625T2203Z-170625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT SUN JUN 25 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Valencia County in central New Mexico...
  Bernalillo County in central New Mexico...

* Until 430 PM MDT.

* At 403 PM MDT, a severe thunderstorm was located 17 miles east of
  Mesita, or 18 miles northwest of Los Lunas, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Los Lunas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3496 10707 3498 10708 3504 10672 3478 10678
      3483 10711 3496 10712
TIME...MOT...LOC 2203Z 269DEG 22KT 3492 10703 

HAIL...1.25IN
WIND...60MPH
 
$$

40
1 follow-up statement
841 
WWUS55 KABQ 252220
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
420 PM MDT SUN JUN 25 2017

NMC001-061-252230-
/O.EXP.KABQ.SV.W.0204.000000T0000Z-170625T2230Z/
Valencia-Bernalillo-
420 PM MDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VALENCIA AND
BERNALILLO COUNTIES WILL EXPIRE AT 430 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3496 10707 3498 10708 3504 10672 3478 10678
      3483 10711 3496 10712
TIME...MOT...LOC 2220Z 269DEG 22KT 3492 10691 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM MDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
245 PM MDT Sun Jun 25 2017

SYNOPSIS...Active weather though Monday or Monday night with
potential for strong to severe thunderstorms and locally heavy
rainfall mainly central and eastern New Mexico. A drying trend
expected Tuesday through Thursday with afternoon westerly breezes.
Another cool front Friday will bring a return of moisture and
consequently showers and thunderstorms Friday through the weekend.
Temperatures will meander to within a few degrees of average overall
by Tuesday, and will remain there for the rest of the week.

&&

DISCUSSION...A repeat performance, or at least some similarities to
yesterday for the short term forecast, as thunderstorms have
developed over the southwest/west central mountains this afternoon
and are tracking east and southeast toward the Rio Grande Valley.
Current activity has also spread north of Interstate 40 over wrn NM
and scattered cells over the south central mts, where some small
hail as already been reported. Models suggest the west and RGV will
see activity into the evening though the RAP is not as ominous
looking as storms progress into the RGV and central mt chain as the
NAM12 and HRRR.  All 3 models indicate there will be another storm
complex that fires up over the eastern plains this evening, but all
focus on slightly different areas and timing, the HRRR being the
fastest, and ending or moving the bulk of the precipitation south of
our CWA by or shortly after midnight.  The RAP and the NAM12 are
much slower, developing and moving the areas of heaviest
precipitation south late in the evening through the overnight hours.
Did up pops over portions of the far eastern plains including
portions of Quay, Curry and Roosevelt counties after midnight as a
compromise and where some of the larger rainfall amounts painted
although NAM12 blesses Harding county with an impressive amount.

Expect extensive cloudiness to fill in over the eastern plains to
the east slopes of the central mt chain overnight, which may take
some time to erode on Monday. The upper air pattern start to change
Monday, with steering flow shifting a bit more out of the north as
the upper ridge axis pivots due to the incoming and drier trough to
our northwest. While showers and storms look likely to develop over
the higher terrain Monday, the models aren't indicating another
round of heavy precipitation for the east Monday evening/night. The
NAM 12 has singled out the south central for Monday evening activity
then tapers off precipitation after midnight.

Tuesday is still abruptly drier, and this trend is plausible with
the ocean of dry air apparent on satellite imagery to our west. The
mid week period will be dry with near normal temperatures, although
westerly afternoon breezes are possible. A few century mark highs
may return to the east central/southeast plains.

Another cool front Friday will push moisture back into
eastern/central NM, leading to increasing potential for convection
Friday through next weekend.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms east of the
continental divide will be capable of producing large hail and wet
microbursts with erratic wind gusts over 60 mph this evening and
tonight. The focus should shift to the area along and east of the
central mountain chain as the evening progresses. Torrential
downpours on burn scars will pose a risk of localized flash
flooding. Drier air and less convection is expected along and north
of a line from Gallup to Cuba.

Humidities will begin to trend downward Monday, and especially
Tuesday and Wednesday, as the low level flow gradually veers out of
the south and eventually the west in response to an upper level
trough crossing the northern and central Rockies. Thunderstorm
coverage will trend downward as well, to a lesser extent Monday,
then moreso Tuesday when storms should favor the north central,
southwest and south central mountains. Dry weather is expected
Wednesday through Thursday. The trough passing north of NM will
strengthen the flow aloft and work with a stout surface trough in
the lee of the Sangre de Cristo Range to make surface winds breezy
across the east, north and west Tuesday and Wednesday. Humidities
will bottom out in the single digits across much of the west
Tuesday, and across most of the fire weather forecast area on
Wednesday and Thursday. Poor humidity recoveries are also expected.
Some locally critical fire weather conditions are forecast west of
the continental divide on Tuesday, and east of the central mountains
Wednesday. Haines indices will reflect the drier conditions with
increasing values of 6 across the west Monday, widespread 6's across
central and western areas Tuesday, then areawide Wednesday and
Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity improvement along and east of the central
mountain chain Friday.  There will be a chance for showers and
thunderstorms in and east of the Sangre de Cristos Friday and
Saturday. However, very low humidities and Haines of 6 will persist
farther west as a slow moving upper level trough digs into the Great
Basin.

&&

.AVIATION...
18Z TAF CYCLE
A few patches of low VFR and MVFR ceilings should linger across the
eastern plains into the mid afternoon as moist southeasterly low
level flow persists. Then, widespread low clouds are again expected E
of the central mountain chain (and possibly over SAF) tonight into
Monday morning. Scattered to numerous showers and thunderstorms will
form over the mountains and drift SEWD over adjacent lowlands this
afternoon and across much of the eastern plains this evening and
tonight. One or two organized thunderstorm complexes are expected to
form clusters and/or squall lines that will impact normal flight
routes. Numerous severe thunderstorms are possible with large hail
and erratic wet microburst wind gusts over 50 KT. Heavy rain and
minor flooding may also impact some airfields, especially along and
east of the central mountain chain.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  95  59  95 /   5   5   5   0
Dulce...........................  47  87  47  89 /  10  20  20   5
Cuba............................  54  86  53  89 /  20  40  30   5
Gallup..........................  55  92  53  92 /  10  10  10   0
El Morro........................  51  85  50  87 /  20  30  30   5
Grants..........................  54  87  54  90 /  20  30  20   5
Quemado.........................  58  87  58  88 /  40  30  30  10
Glenwood........................  61  94  60  96 /  50  40  30  10
Chama...........................  47  79  45  81 /  20  40  30  10
Los Alamos......................  57  80  58  84 /  50  50  40  20
Pecos...........................  55  80  53  85 /  70  50  50  20
Cerro/Questa....................  50  76  50  80 /  60  40  50  20
Red River.......................  47  69  46  74 /  70  60  50  30
Angel Fire......................  44  72  42  76 /  70  60  50  20
Taos............................  50  81  50  85 /  50  40  40  10
Mora............................  52  75  52  82 /  70  50  50  20
Espanola........................  57  87  59  92 /  40  20  30  10
Santa Fe........................  58  82  58  85 /  50  40  40  20
Santa Fe Airport................  58  86  58  89 /  40  30  30  10
Albuquerque Foothills...........  62  88  63  92 /  40  30  30  10
Albuquerque Heights.............  65  90  64  94 /  40  20  30  10
Albuquerque Valley..............  61  91  62  95 /  40  20  30  10
Albuquerque West Mesa...........  61  91  62  95 /  30  20  30   5
Los Lunas.......................  58  92  60  96 /  30  30  30  10
Rio Rancho......................  63  90  63  94 /  30  20  30   5
Socorro.........................  63  92  64  93 /  50  30  30  20
Sandia Park/Cedar Crest.........  55  85  54  88 /  50  40  40  10
Tijeras.........................  59  87  59  90 /  50  40  40  10
Moriarty/Estancia...............  54  85  54  89 /  60  40  40  10
Clines Corners..................  55  81  54  85 /  70  40  40  10
Gran Quivira....................  57  84  57  87 /  60  40  40  20
Carrizozo.......................  63  85  61  88 /  60  40  40  20
Ruidoso.........................  54  78  54  80 /  70  60  50  30
Capulin.........................  54  76  53  83 /  60  50  40  20
Raton...........................  55  80  53  87 /  70  40  40  20
Springer........................  56  82  54  88 /  70  40  40  20
Las Vegas.......................  54  77  53  84 /  70  40  50  20
Clayton.........................  57  80  57  86 /  60  40  30  10
Roy.............................  56  78  56  85 /  70  40  40  20
Conchas.........................  62  83  62  92 /  70  40  40  10
Santa Rosa......................  61  84  60  91 /  70  40  40  20
Tucumcari.......................  62  86  62  94 /  70  40  40  10
Clovis..........................  61  82  61  89 /  80  50  40  20
Portales........................  63  82  63  90 /  80  50  40  10
Fort Sumner.....................  64  84  63  91 /  70  40  40  10
Roswell.........................  68  89  66  95 /  60  40  40  10
Picacho.........................  62  82  60  87 /  70  40  50  30
Elk.............................  58  78  57  83 /  60  60  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Sun Jun 25 2017

NMZ501>540-261100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Sun Jun 25 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the higher terrain near and east of
the Continental Divide this afternoon, as well as areas along and
immediately east of New Mexico's central mountain chain. Some of
these storms will reach severe levels as they slowly move east or
southeast into the Rio Grande Valley and onto the highlands and high
plains farther east. Storms will likely congeal into large clusters
across th eastern plains of New Mexico tonight. Heavy downpours,
potentially damaging downburst winds, and hail will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible again on Monday, generally
from the central mountain chain eastward into the plains. Heavy
downpours, damaging downburst winds, and hail will again be the
primary threats. Storm motions will generally be toward the south or
southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend
downward on Tuesday with significantly drier conditions for mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

41

In the hours before

Local storm report, Jun 25, 3:39 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             TINNIE                  33.37N 105.23W
06/25/2017  M1.00 INCH       LINCOLN            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702045

TRM
Local storm report, Jun 25, 3:42 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             LOS ALAMOS              35.89N 106.31W
06/25/2017  M1.25 INCH       LOS ALAMOS         NM   AMATEUR RADIO

&&

EVENT NUMBER ABQ1702046

99
Local storm report, Jun 25, 3:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             1 WNW LOS ALAMOS        35.89N 106.32W
06/25/2017  M1.00 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702047

TRM
Special weather statement, Jun 25, 3:54 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT SUN JUN 25 2017

NMZ512-513-516-252230-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
354 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TAOS COUNTY UNTIL
430 PM MDT...

At 354 PM MDT, Doppler radar was tracking a strong thunderstorm over
Jaroso, or 21 miles north of Questa, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Costilla and Amalia.

&&

LAT...LON 3680 10554 3699 10572 3700 10533
TIME...MOT...LOC 2154Z 311DEG 9KT 3702 10559

44
Special weather statement, Jun 25, 3:55 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT SUN JUN 25 2017

NMZ539-252230-
Eastern Lincoln County-
355 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 430
PM MDT...

At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Encinoso, or 28 miles south of Corona, moving north at
10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Lincoln
County.

&&

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3381 10556 3382 10556 3385 10554 3390 10554
      3390 10555 3405 10554 3398 10523 3376 10535
TIME...MOT...LOC 2155Z 195DEG 8KT 3386 10544

40
Local storm report, Jun 25, 3:59 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             LOS ALAMOS              35.89N 106.31W
06/25/2017  M0.88 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702048

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:14 PM MDTSpecial Weather StatementABQSanta Fe46 min
Jun 24, 7:04 PM MDTSpecial Weather StatementABQSanta Fe41 min
Jun 24, 7:35 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance19 min
Jun 24, 8:38 PM MDTSpecial Weather StatementABQHarding37 min
Jun 24, 9:10 PM MDTSpecial Weather StatementABQHarding50 min
Jun 25, 4:55 AM MDTSpecial Weather StatementABQRoosevelt65 min
Jun 25, 5:01 AM MDTAreal Flood AdvisoryABQCurry119 min
Jun 25, 12:38 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 12:53 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 1:05 PM MDTSpecial Weather StatementABQ10 min
Jun 25, 1:18 PM MDTSpecial Weather StatementABQCatron27 min
Jun 25, 1:25 PM MDTSpecial Weather StatementABQ20 min
Jun 25, 1:47 PM MDTSpecial Weather StatementABQ13 min
Jun 25, 1:52 PM MDTSevere Thunderstorm WarningABQCatron, Socorro38 min
Jun 25, 2:18 PM MDTSpecial Weather StatementABQ27 min
Jun 25, 2:31 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro119 min
Jun 25, 2:35 PM MDTSevere Thunderstorm WarningABQCibola, Socorro40 min
Jun 25, 2:42 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Jun 25, 2:53 PM MDTSevere Thunderstorm WarningABQLincoln52 min
Jun 25, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe42 min
Jun 25, 3:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 3:18 PM MDTSpecial Weather StatementABQMcKinley27 min
Jun 25, 3:18 PM MDTSevere Thunderstorm WarningABQLincoln42 min
Jun 25, 3:25 PM MDTSevere Thunderstorm WarningABQCibola, Valencia19 min
Jun 25, 3:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 25, 3:54 PM MDTSpecial Weather StatementABQTaos36 min
Jun 25, 3:55 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 25, 3:56 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora49 min
Jun 25, 4:02 PM MDTTornado WarningABQColfax28 min
Jun 25, 4:08 PM MDTSevere Thunderstorm WarningABQColfax, Mora52 min
Jun 25, 4:09 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 25, 4:18 PM MDTSpecial Weather StatementABQLos Alamos42 min
Jun 25, 4:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance51 min
Jun 25, 4:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 25, 4:25 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel50 min
Jun 25, 4:29 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 25, 4:36 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe39 min
Jun 25, 4:38 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance112 min
Jun 25, 4:39 PM MDTSevere Thunderstorm WarningABQTorrance51 min
Jun 25, 4:41 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 25, 4:45 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jun 25, 4:46 PM MDTAreal Flood AdvisoryABQColfax, Mora119 min
Jun 25, 4:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
Jun 25, 4:55 PM MDTSevere Thunderstorm WarningABQLincoln34 min
Jun 25, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance45 min
Jun 25, 5:08 PM MDTTornado WarningABQMora22 min
Jun 25, 5:12 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance2 hr
Jun 25, 5:15 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jun 25, 5:16 PM MDTSevere Thunderstorm WarningABQTorrance24 min
Jun 25, 5:20 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Jun 25, 5:23 PM MDTSpecial Weather StatementABQColfax37 min
Jun 25, 5:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance64 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe21 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQSan Miguel48 min
Jun 25, 5:33 PM MDTTornado WarningABQMora29 min
Jun 25, 5:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance42 min
Jun 25, 5:55 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.